# SDR AUS20031250

- Difficulty date: November 28, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7120 · Engine Mount Section
- Part: Clamp
- Condition: Split
- Location: Engine Mount
- Part time: 9,659 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT LOWER CLAMP SPLIT ON LT SIDE.
